Mutation-periodic quivers, integrable maps and associated Poisson algebras

Fordy, AP orcid.org/0000-0002-2523-0262 (2011) Mutation-periodic quivers, integrable maps and associated Poisson algebras. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 369 (1939). pp. 1264-1279. ISSN 1364-503X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2011, The Royal Society. This is an author produced version of a article published in Philosophical Transactions A: Mathematical, Physical and Engineering Sciences. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Poisson algebra; bi-Hamiltonian; integrable map; Bäcklund transformation; Laurent property; cluster algebra
Dates:
  • Published: 28 March 2011
  • Published (online): 28 March 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 May 2019 10:10
Last Modified: 24 May 2019 17:11
Status: Published
Publisher: The Royal Society
Identification Number: https://doi.org/10.1098/rsta.2010.0318

Share / Export

Statistics